# SDR P5CA0601465

- Difficulty date: March 31, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 66,237 hours, 14,791 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 1376l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION ON LEFT WING LOWER SKIN AT AFT SPAR AREA WS 1376.  REPAIRED PER BOEING 8100-9.  FABRICATED AND INSTALLED 1-2-3-4 PLATES FILLER PER ECRA 921FT-57-747-004.
